# SDR MWEA98338

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT ENGINE MAKING EXCESSIVE NOISE AND VIBRATION THROUGHOUT CABIN.  FOUND METAL SHAVINGS IN FILTER.  REMOVED AND REPLACED ENGINE.
